# SDR AUS20030402

- Difficulty date: April 2, 2003
- Submitted: May 6, 2003
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C87
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 40135
- Condition: Damaged
- Location: Tire
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(AUS) LT MAIN WHEEL TIRE DEFLATED DUE TO PINCHED TUBE.
